Generalized multivalued $F$-contractions on complete metric spaces

Document Type: Research Paper

Authors

Kirikkale University

Abstract

In the present paper‎, ‎we introduce the concept of generalized multivalued $F$
-‎contraction mappings and give a fixed point result‎, ‎which is a proper‎
‎generalization of some multivalued fixed point theorems including Nadler's‎.

Keywords

Main Subjects



Volume 40, Issue 6
November and December 2014
Pages 1469-1478
  • Receive Date: 09 July 2013
  • Revise Date: 24 October 2013
  • Accept Date: 25 October 2013